Designer polynomials, discrete variable representations, and the Schrödinger equation
Article first published online: 9 OCT 2002
Copyright © 2002 Wiley Periodicals, Inc.
International Journal of Quantum Chemistry
Special Issue: Proceedings of the International Sanibel Symposium on Theory and Computations in Molecular and Materials Sciences, Biology, and Pharmacology
Volume 90, Issue 4-5, pages 1289–1294, 2002
How to Cite
Weatherford, C. A., Red, E. and Wynn, A. (2002), Designer polynomials, discrete variable representations, and the Schrödinger equation. Int. J. Quantum Chem., 90: 1289–1294. doi: 10.1002/qua.10356
- Issue published online: 29 OCT 2002
- Article first published online: 9 OCT 2002
- Manuscript Accepted: 12 APR 2002
- Manuscript Received: 23 FEB 2002
- U.S. Army High Performance Computing Research Center under the auspices of the Department of the Army, Army Research Laboratory. Grant Number: DAAD19-01-2-0014
- NASA. Grant Number: NAG5-10148
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!